Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 49, NWS Corpus Christi, TX

April 18, 2016Jim Wells County, Kleberg County, Nueces County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 18, 2016, 5:05 PM CDT for Jim Wells County, Kleberg County, Nueces County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2016, 5:05 PM CDT (22:05 UTC)
Expired
Apr 18, 2016, 5:45 PM CDT
In force
40 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Jim Wells County, TX, Kleberg County, TX, Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 3:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2403 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

312 
WUUS54 KCRP 182205
SVRCRP
TXC249-273-355-182245-
/O.NEW.KCRP.SV.W.0049.160418T2205Z-160418T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
505 PM CDT MON APR 18 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN NUECES COUNTY IN SOUTHERN TEXAS...
  SOUTHWESTERN JIM WELLS COUNTY IN SOUTHERN TEXAS...
  NORTHWESTERN KLEBERG COUNTY IN SOUTHERN TEXAS...

* UNTIL 545 PM CDT

* AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALICE...MOVING
  EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  KINGSVILLE...ALICE...PALITO BLANCO...BEN BOLT...AGUA DULCE AND LAKE
  ALICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 2742 9822 2779 9821 2785 9784 2743 9786
TIME...MOT...LOC 2205Z 264DEG 15KT 2771 9808 

HAIL...1.00IN
WIND...<50MPH
 
$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 3:41 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 18, 3:41 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
341 PM CDT MON APR 18 2016

.SHORT TERM (TONIGHT AND TUESDAY)...COMPLEX SCENARIO PLAYING OUT
ACROSS SOUTH TEXAS AT THIS TIME. COLD OUTFLOW FROM DYING
CONVECTION FROM THE UPPER TEXAS COAST HAS SURGED THROUGH THE
COASTAL WATERS AND THE COASTAL BEND...WHICH ONLY THE RAP MODEL
PICKED UP ON IN THE LAST COUPLE OF HOURS. AIR MASS HAS BECOME
UNSTABLE TO THE SOUTH OF THE OUTFLOW BOUNDARY WITH MIXED LAYER
CAPE VALUES BETWEEN 1500-2000 J/KG AND 35-40 KNOTS OF SHEAR IN THE
0-6 KM LAYER. STORMS FORMING OVER THE BRUSH COUNTRY ARE EXPECTED
TO CONTINUE GROWING UPSCALE AS THEY MOVE EAST-SOUTHEAST. SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR THE BRUSH COUNTRY TO JIM WELLS
COUNTY UNTIL 11 PM THIS EVENING. HOW ALL OF THIS AFFECTS THE HEAVY
RAIN/FLASH FLOOD POTENTIAL IS UNCERTAIN ESPECIALLY FOR THE
VICTORIA CROSSROADS REGION WHERE AIR MASS HAS STABILIZED BEHIND
THE OUTFLOW BOUNDARY. THERE IS A POSSIBILITY THAT ACTIVITY FORMING
TO THE WEST COULD MOVE OVER THE OUTFLOW BOUNDARY AND REMAIN
ORGANIZED BUT IN AN ELEVATED NATURE. EXPANDED THE FLASH FLOOD
WATCH EARLIER TO INCLUDE THE WESTERN BRUSH COUNTRY. FOR
NOW...WILL MAINTAIN FLASH FLOOD WATCH FOR THE REST OF THE AREA FOR
TONIGHT BUT THIS WILL LIKELY NEED MODIFICATION LATER THIS EVENING.
THE FORECAST FOR TUESDAY WILL BE DEPENDENT ON WHERE OUTFLOW
BOUNDARY/MOISTURE AXIS WILL RESIDE BUT WILL GO ALONG WITH NAM/GFS
SHOWING HIGHER MOISTURE AXIS OVER THE COASTAL PLAINS INTO THE
COASTAL WATERS TO SHOW WHERE HIGHER POPS WILL BE FOR TUESDAY.

&&

.MARINE (TONIGHT)...MODERATE TO STRONG NORTHEAST WINDS ASSOCIATED
WITH OUTFLOW FROM DIMINISHING CONVECTION OFF THE UPPER TEXAS COAST
WILL CONTINUE THROUGH THE EVENING. THIS WILL BE ASSISTED BY AN
AREA OF LOW PRESSURE THAT FORMED TO THE NORTH OF THE CONVECTIVE
COMPLEX THAT HAS MOVED WELL OFFSHORE OF THE LOWER TEXAS COAST. SCA
IS IN EFFECT FOR THE BAYS UNTIL 04Z...THOUGH 07Z FOR THE NEAR
SHORE WATERS AND 12Z FOR THE OFFSHORE WATERS. SEAS HAVE BUILT TO 8
FEET AT THE OFFSHORE BUOYS AND MAY GO TO 9-10 FEET BEFORE
SUBSIDING. EXPECT STRONG CONVECTION WILL MOVE THROUGH THE WATERS
TONIGHT.

&&

.TIDES...TIDES AND BAY LEVELS HAVE INCREASED SLIGHTLY DUE TO THE
STRONG NORTHEAST WINDS BEHIND THE OUTFLOW. TIDES ARE 2-2.25 FEET
ABOVE PREDICTED BUT THIS WILL STILL REMAIN IN THE COASTAL FLOOD
ADVISORY CRITERIA RANGE. THE ADVISORY WILL REMAIN IN EFFECT
THROUGH TUESDAY MORNING AS WELL AS THE HIGH RISK FOR RIP CURRENTS.

&&

.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...DETERMINISTIC GFS/ECMWF
PREDICT THE EARLY STAGES OF THE BREAKDOWN OF THE OMGEGA BLOCK AT THE
BEGINNING OF THE PERIOD TO A PROGRESSIVE UPPER TROUGH MOVG ACRS THE
MIDWEST THURSDAY. THUS...A DECREASE IN SYNOPTIC SCALE LIFT EXPECTED
OVER THE CWA/MSA TUESDAY NIGHT THROUGH THURSDAY. YET...CONCUR WITH
THE GFS DETERMINISTIC WHICH MAINTAINS COPIOUS MSTR (ORIGINATING OVER
THE WRN/SWRN GULF OF MEXICO PER SPORT CIRA TOTAL LPW) OVER THE ERN
CWA/MSA THROUGH THURSDAY. THUS WL MAINTAIN SCT CONVECTION OVER THE
CWA/MSA TUESDAY NIGHT THROUGH THURSDAY. PATCHY FOG MAY OCCUR EARLY
WEDNESDAY/THURSDAY MORNINGS PER SREF PROBABILITIES. PER THE
WAVEWATCH...SWELL HEIGHTS/PERIODS MAY MAINTAIN MODERATE/HIGH RISK
FOR RIP CURRENTS. FRIDAY/SATURDAY...IN RESPONSE TO THE PROGRESSIVE
UPPER PATTERN...ANTICIPATE THAT INCREASING SUBSIDENCE/DRYING WL
PRECLUDE SIGNIFICANT CONVECTION BY LATE FRIDAY. SATURDAY NIGHT/
SUNDAY...THE GFS ENSEMBLE MEAN SUGGESTS THAT ANOTHER UPPER SYSTEM WL
PROVIDE SYNOPTIC SCALE LIFT OVER THE CWA/MSA LATE SATURDAY THROUGH
MONDAY. GFS DETERMINISTIC INCREASES MSTR AGAIN IN ADVANCE OF THIS
SYSTEM. WL ONLY FCST ISOLD CONVECTION SUNDAY/MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    72  82  72  82  71  /  80  50  40  50  30
VICTORIA          69  81  70  82  68  /  70  50  40  50  30
LAREDO            70  88  70  88  70  /  70  30  40  40  30
ALICE             70  85  71  85  69  /  80  40  40  50  30
ROCKPORT          73  81  72  82  71  /  80  60  40  50  30
COTULLA           67  85  69  86  68  /  70  30  40  40  30
KINGSVILLE        71  84  71  84  70  /  80  50  40  50  30
NAVY CORPUS       73  81  72  79  72  /  80  50  40  50  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECES...REFUGIO...
     SAN PATRICIO...VICTORIA.

     HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

     COASTAL FLOOD ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN PATRICIO.

     FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: LA SALLE...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 11 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O\CONNOR.

     SMALL CRAFT ADVISORY UNTIL 2 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM.

&&

TMT/89...SHORT TERM
WC/87...LONG TERM
Hazardous weather outlook, Apr 18, 3:58 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
358 PM CDT MON APR 18 2016

TXZ229>234-239>247-191200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
358 PM CDT MON APR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS
AFTERNOON AND THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 11 PM THIS EVENING FOR THE BRUSH COUNTRY. THE MAIN
CONCERN WILL BE LARGE HAIL AND DAMAGING WINDS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE WESTERN BRUSH COUNTRY FOR
THIS AFTERNOON AND THIS EVENING AND FOR THE REST OF SOUTH TEXAS
THIS AFTERNOON THROUGH TONIGHT. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE IN THE MORE PERSISTENT AND SLOW MOVING STORMS.

A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUECES...KLEBERG...SAN
PATRICIO...CALHOUN AND ARANSAS COUNTIES TONIGHT.

THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON TUESDAY...WITH THUNDERSTORMS
CHANCES GRADUALLY DIMINISHING BUT STILL PRESENT WEDNESDAY AND
THURSDAY. A FEW STRONG STORMS ARE POSSIBLE TUESDAY AND WEDNESDAY
WITH AN ISOLATED SEVERE STORM ALSO NOT OUT OF THE QUESTION.
THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY AND SUNDAY...BUT SEVERE
WEATHER CONCERNS WILL BE ON THE LOW SIDE.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AGAIN ON TUESDAY...WHICH
MAY LEAD TO LOCALIZED FLOODING.

AN ELEVATED RISK OF RIP CURRENTS ARE EXPECTED TUESDAY AND
WEDNESDAY...WITH MINOR TIDAL OVERFLOW POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED...ALTHOUGH A REQUEST FOR
SPOTTER REPORTS IS MORE LIKELY IF SEVERE WEATHER IS OCCURRING.

GMZ230-235-250-255-270-275-191200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
358 PM CDT MON APR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT. STRONG
TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON AND
THIS EVENING.

THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE BAYS AND
NEARSHORE WATERS THIS EVENING AND THE OFFSHORE WATERS THROUGH
EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON TUESDAY...WITH THUNDERSTORMS
CHANCES GRADUALLY DIMINISHING BUT STILL PRESENT WEDNESDAY AND
THURSDAY. A FEW STRONG STORMS ARE POSSIBLE TUESDAY AND WEDNESDAY
WITH AN ISOLATED SEVERE STORM ALSO NOT OUT OF THE QUESTION.
THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY AND SUNDAY...BUT
SEVERE WEATHER CONCERNS WILL BE ON THE LOW SIDE.

TMT/WC

In the hours before

Special weather statement, Apr 18, 1:15 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
115 PM CDT MON APR 18 2016

TXZ239-181900-
WEBB-
115 PM CDT MON APR 18 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEBB COUNTY...

AT 114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CHUPADERA RANCH AIRPORT...OR 24 MILES SOUTH OF CARRIZO SPRINGS...MOVING
EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2820 9966 2802 9975 2794 9994 2798 9993
      2798 9996 2799 9999 2802 10001 2807 10002
      2809 10005 2810 10005 2811 10006 2820 10009
TIME...MOT...LOC 1814Z 291DEG 14KT 2818 9995

JM
Special weather statement, Apr 18, 2:02 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
202 PM CDT MON APR 18 2016

TXZ239-181945-
WEBB-
202 PM CDT MON APR 18 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEBB COUNTY...

AT 202 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF GILSON GROVES...OR 25 MILES SOUTH OF CARRIZO SPRINGS...MOVING EAST
AT 5 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2820 9957 2799 9967 2783 9988 2784 9988
      2788 9991 2789 9989 2791 9990 2794 9994
      2798 9993 2799 9999 2820 10009
TIME...MOT...LOC 1902Z 278DEG 5KT 2816 9988

JM
Special weather statement, Apr 18, 2:35 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
235 PM CDT MON APR 18 2016

TXZ241>244-182030-
NUECES-KLEBERG-SAN PATRICIO-JIM WELLS-
235 PM CDT MON APR 18 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SAN
PATRICIO...NUECES...NORTHEASTERN JIM WELLS AND NORTHEASTERN KLEBERG
COUNTIES...

AT 233 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BANQUETE TO NORTH PADRE ISLAND.
MOVEMENT WAS NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE... CORPUS CHRISTI...ROBSTOWN...
DRISCOLL...ODEM...SAN PATRICIO...CALALLEN...BLUNTZER...FLOUR
BLUFF...MUSTANG ISLAND STATE PARK AND DOWNTOWN CORPUS CHRISTI.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2774 9805 2804 9780 2784 9730 2769 9705
      2758 9713 2741 9722
TIME...MOT...LOC 1933Z 230DEG 15KT 2784 9788 2756 9711

JM
Special weather statement, Apr 18, 4:11 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
411 PM CDT MON APR 18 2016

TXZ243-244-182145-
NUECES-SAN PATRICIO-
411 PM CDT MON APR 18 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SAN PATRICIO AND
CENTRAL NUECES COUNTIES...

AT 411 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CORPUS CHRISTI
NORTH BEACH...OR NEAR CORPUS CHRISTI INTERNATIONAL AIRPORT...MOVING
EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...PORTLAND...TAFT...CORPUS CHRISTI INTERNATIONAL AIRPORT...
ODEM...GREGORY...INGLESIDE ON THE BAY...DOWNTOWN CORPUS CHRISTI...CORPUS
CHRISTI DEL MAR WEST CAMPUS...ANNAVILLE...CLARKWOOD...CORPUS CHRISTI
NORTH BEACH...INGLESIDE--ARANSAS PASS...TAFT SOUTHWEST AND TULOSO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2792 9764 2807 9735 2783 9721 2774 9754
TIME...MOT...LOC 2111Z 251DEG 21KT 2786 9747

JM
Special weather statement, Apr 18, 4:41 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 PM CDT MON APR 18 2016

TXZ241-182215-
JIM WELLS-
441 PM CDT MON APR 18 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JIM WELLS COUNTY...

AT 440 PM CDT...A STRONG THUNDERSTORM WAS LOCATED JUST
SOUTHWEST OF ALICE...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALICE...ALFRED AND LAKE ALICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2760 9822 2780 9822 2792 9794 2785 9793
      2772 9794 2771 9794
TIME...MOT...LOC 2140Z 264DEG 14KT 2770 9815

JM
Special weather statement, Apr 18, 4:46 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
446 PM CDT MON APR 18 2016

TXZ240-182215-
DUVAL-
446 PM CDT MON APR 18 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DUVAL COUNTY...

AT 445 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RAMIREZ...OR 15
MILES SOUTH OF BENAVIDES...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CONCEPCION...RAMIREZ...RIOS...CRUZ CALLE AND REALITOS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2734 9852 2735 9853 2746 9856 2748 9824
      2728 9824 2728 9852
TIME...MOT...LOC 2145Z 270DEG 8KT 2738 9842

JM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:03 PM CDTFlash Flood WarningCRPLa Salle3 hr
Apr 17, 7:27 PM CDTSevere Thunderstorm WarningCRPLa Salle48 min
Apr 17, 7:27 PM CDTTornado Warning Tornado observedCRPLa Salle33 min
Apr 17, 7:37 PM CDTSpecial Weather StatementCRPLa Salle23 min
Apr 17, 8:04 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb41 min
Apr 17, 8:13 PM CDTTornado WarningCRPLa Salle, Webb32 min
Apr 17, 8:38 PM CDTTornado WarningCRPWebb22 min
Apr 17, 8:54 PM CDTTornado WarningCRPWebb29 min
Apr 17, 9:07 PM CDTAreal Flood AdvisoryCRPLa Salle, Webb3 hr
Apr 17, 9:11 PM CDTSpecial Weather StatementCRPWebb64 min
Apr 17, 9:20 PM CDTSevere Thunderstorm WarningCRPWebb55 min
Apr 17, 9:47 PM CDTSevere Thunderstorm WarningCRPWebb58 min
Apr 17, 10:14 PM CDTAreal Flood AdvisoryCRPWebb3 hr
Apr 17, 10:18 PM CDTFlash Flood WarningCRPWebb3 hr
Apr 17, 10:27 PM CDTSpecial Weather StatementCRPWebb63 min
Apr 17, 10:42 PM CDTSevere Thunderstorm WarningCRPWebb38 min
Apr 17, 11:06 PM CDTSevere Thunderstorm WarningCRPWebb39 min
Apr 18, 12:21 PM CDTSpecial Weather StatementCRPDimmit24 min
Apr 18, 1:15 PM CDTSpecial Weather StatementCRPDimmit45 min
Apr 18, 2:02 PM CDTSpecial Weather StatementCRPDimmit43 min
Apr 18, 2:35 PM CDTSpecial Weather StatementCRPNueces55 min
Apr 18, 2:42 PM CDTAreal Flood AdvisoryCRPKleberg, Nueces, San Patricio2 hr
Apr 18, 2:44 PM CDTSevere Thunderstorm WarningCRPWebb46 min
Apr 18, 2:49 PM CDTSpecial Marine WarningCRP41 min
Apr 18, 3:30 PM CDTSevere Thunderstorm WarningCRPWebb45 min
Apr 18, 3:32 PM CDTSpecial Marine WarningCRP88 min
Apr 18, 3:50 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Live Oak, Nueces, San Patricio115 min
Apr 18, 3:55 PM CDTTornado WarningCRPWebb35 min
Apr 18, 4:11 PM CDTSpecial Weather StatementCRPSan Patricio34 min
Apr 18, 4:21 PM CDTTornado WarningCRPWebb24 min
Apr 18, 4:41 PM CDTSpecial Weather StatementCRPJim Wells34 min
Apr 18, 4:44 PM CDTTornado WarningCRPWebb31 min
Apr 18, 4:46 PM CDTSpecial Weather StatementCRPDuval29 min
Apr 18, 5:13 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells3 hr
Apr 18, 5:15 PM CDTSevere Thunderstorm WarningCRPWebb35 min
Apr 18, 5:42 PM CDTSpecial Weather StatementCRPNueces48 min
Apr 18, 5:50 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Nueces, San Patricio115 min
Apr 18, 5:56 PM CDTSpecial Weather StatementCRPKleberg64 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.